# SDR SWAA2023041018830

- Difficulty date: March 20, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,956 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SCUFF PLATE CRACKED AT AFT AREA<[01] RECEIVED NEW SCUFF PLATE ; SCUFF PLATE WILL BE INSTALLED ON WORK CARD TTG8Q008L6Q0;[02] VERIFIED STEP 1
